Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggest remedy for blurred vision due to tramadol intake

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
having blurred vision on tramadol. have taken 2 50 mg does in last 2 days, and tonight have blurred vision. should I be concerned? will it go away? do i need to stop this medicine?
Posted Sun, 9 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that Blurred Vision is a known side effect of Tramadol which is an opioid group of drug . You need to stop taking this drug , it might be a higher dose for you . You need to talk to your treating doctor so that he can reduce the existing dose or may start something else according to your condition. Blurring will go away if you dont take this drug . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor